MathSciNet Relay Station
MathSciNet bibliographic data
MR239258 35.36
Fujita, Hiroshi On the nonlinear equations $\Delta u+e\sp{u}=0$ and $\partial v/\partial t=\Delta v+e \sp{v}$. Bull. Amer. Math. Soc. 75 1969 132–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement